# SDR 04294634

- Difficulty date: October 20, 2004
- Submitted: October 21, 2004
- Operation: Air carrier
- Aircraft: N634BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7287
- Engine: Ge CF343B1
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Inoperative
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

EVENT SUMMARY STATED THAT RT PACK OVERPRESSURE ON TAKEOFF ROLL.  DUE TO LT PACK BEING CONSIDERED INOPERATIVE IAW MEL 21-61-01,  THE APU IS REQUIRED TO BE USED ON T/O. IF AVAILABLE IAW FSM PG 5-14-1.  USING APU BLEED AIR TO SUPPLY THE REMAINING PACK DURING T/O PREVENTS THE HIGH PRESSURE MSG.  AIRCRAFT IS OK TO SERVICE.
